Rigorous absolute bounds for pion-pion scattering. II. Solving modified Szegö-Meiman problems
Annales de l'I.H.P. Physique théorique, Volume 22 (1975) no. 4, p. 317-366
@article{AIHPA_1975__22_4_317_0,
     author = {Auberson, G. and Epele, L. and Mahoux, G. and Sim\~ao, F. R. A.},
     title = {Rigorous absolute bounds for pion-pion scattering. II. Solving modified Szeg\"o-Meiman problems},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {22},
     number = {4},
     year = {1975},
     pages = {317-366},
     mrnumber = {383992},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1975__22_4_317_0}
}
Auberson, G.; Epele, L.; Mahoux, G.; Simão, F. R. A. Rigorous absolute bounds for pion-pion scattering. II. Solving modified Szegö-Meiman problems. Annales de l'I.H.P. Physique théorique, Volume 22 (1975) no. 4, pp. 317-366. http://www.numdam.org/item/AIHPA_1975__22_4_317_0/

[1] G. Auberson, L. Epele, G. Mahoux and F.R.A. Simão, Nucl. Phys., B73, 1974, p. 314.

[2] G. Szegö, Orthogonal Polynomials, American Mathematical Society, Providence, Rhode Island (1967), Chap. XIII. | JFM 65.0278.03 | MR 310533 | Zbl 0023.21505

N.N. Meiman, J. E. T. P. (Sov. Phys.), t. 17, 1963, p. 830. | MR 157622 | Zbl 0145.46804

[3] L. Lukaszuk, Nuovo Cimento, t. 51A, 1966, p. 67. | MR 205610

L. Lukaszuk and A. Martin, Nuovo Cimento, t. 52A, 1967, p. 122.

[4] P.L. Duren, Theory of Hp Spaces, Academic Press, New York and London, 1970. | MR 268655 | Zbl 0215.20203

[5] See e. g., ref. [4], section 7.1.

[6] See also : C. Bourrely, Nucl. Phys., B43, 1972, p. 434.

S. Okubo, J. Math. Phys., t. 15, 1974, p. 963. | MR 345550 | Zbl 0282.30032

[7] K. Hoffman, Banach Spaces of Analytic Functions, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1962. | MR 133008 | Zbl 0117.34001

W. Rudin, Real and Complex Analysis, International Student Edition, McGraw-Hill, London, 1970.

[8] See e. g.: M. Reed and B. Simon, Methods of Modern Mathematical Physics. I. Functional Analysis, Academic Press, New York and London, 1972, section V. 7. | MR 493419 | Zbl 0242.46001

[9] N.I. Muskhelishvili, Singular Integral Equations, P. Noordhoff N. V., Groningen- Holland, 1953, Chap. 5, § 19. See also, ref. [4], theorem 5.8. | MR 58845 | Zbl 0051.33203

[10] See ref. [4], corollary 2, p. 5.

[11] G.N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, 1958, section 5.72. | MR 1349110

[12] A.I. Markushevich, Theory of Functions of a Complex Variable, Vol. II, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1965, theorem 7.5. | MR 181738 | Zbl 0142.32602